# SDR LR7A2022060703116

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 59,822 hours, 35,180 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N401LC SCHEDULED A-1 CHECK UNDER JOB CARD HA1201, FOUND THE RH OUTBOARD FLAP TRAILING EDGE UPPER SKIN CRACKED IN TWO SPOTS AT OWFS64.5R, 6" - 12" FROM THE T.E.; REQUIRING MAJOR REPAIR. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12, AND BLIND FASTENER SUBSTITUTION IAW MEA 382-51-22-007 / PSE# 57-50-16, LP# 48213, ITEM# M44
